Gaviscon Double Action Liquid Peppermint - 12 Sachets

Based on 10 reviews
£6.69
In stock
£6.69

Product & Safety Notice

  • The maximum purchase for this product is 100
  • You should see your doctor if you have difficulty swallowing, or you have symptoms that are unusual for you or that won't go away. Your symptoms are unlikely to be cancer but it is important to get them checked by a doctor.

What are Gaviscon Double Action sachets?

Gaviscon Double Action sachets are liquid medicine that can help to ease indigestion, heartburn, and acid reflux. If you suffer from indigestion and heartburn after you eat or drink, just one or two of these sachets will be all you need to ease your symptoms after a meal and before bed. With a delicious peppermint flavour, you can take Gaviscon sachets with you anywhere for fast indigestion relief on the go.

 

What is indigestion?

Indigestion is a common problem that many people deal with after they eat or drink. When you have indigestion, it means that excess stomach acid is irritating your stomach lining, causing uncomfortable symptoms such as:

  • Bloating
  • Burping and farting (wind)
  • Feeling sick
  • Feeling full
  • Heartburn and acid reflux

 

What is heartburn?

Heartburn is a symptom of indigestion and acid reflux. Acid reflux is what happens when excess stomach acid moves up from your stomach and into your food pipe, and the irritation it causes creates the burning sensation in your chest known as heartburn. Heartburn isn’t the only symptom of acid reflux, with some of the other most common symptoms including:

  • A sore throat
  • A cough
  • Hiccoughs
  • Hoarseness
  • Bad breath
  • A bitter taste in the mouth

 

How will Gaviscon Double Action liquid help to ease my heartburn and indigestion?

Gaviscon Double Action liquid contains three active ingredients which help to ease heartburn and indigestion. The first is sodium alginate 500mg, which forms a protective layer over your stomach contents, helping to prevent irritation to your stomach lining and food pipe caused by excess stomach acid. The other two ingredients are calcium carbonate 325mg and sodium bicarbonate 213mg, which are antacids. They work by neutralising excess stomach acid, turning it into harmless substances like water, which can then be passed through the body.

 

Can I take this product if I’m pregnant or breastfeeding?

You can take Gaviscon Double Action sachets when you’re pregnant or breastfeeding. However, you should speak to your doctor or pharmacist before taking any medication at this time, and make sure that you limit the treatment period to be as short as possible.

 

Can I take this product if I’m taking other medication?

If you’re taking any other medication, including those you have obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. This especially applies if you are already taking:

  • Antihistamines, which are used to relieve hay fever and allergy symptoms and are in some cold and insomnia medications
  • Antibiotics, including tetracyclines and quinolones, e.g. norfloxacin
  • Iron preparation
  • Thyroid hormones, including thyroxine
  • Antifungals, e.g. ketoconazole
  • Digoxin and beta-blockers, which are used for heart conditions
  • Neuroleptics, which are used for mental illness
  • Chloroquine, which is used for malaria
  • Bisphosphonates, which are used for osteoporosis
  • Estramustine, which is used for prostate cancer

If your doctor or pharmacist tell you that you can take Gaviscon with your usual medication, make sure to wait for at least 2 hours after taking any medicine by mouth before taking this product.

 

How to take Gaviscon sachets

Take one or two 10ml sachets up to four times a day, once after each meal and once before bedtime. Do not take more than 8 sachets a day. If you need to take this product for more than 7 days at once, speak to your doctor or pharmacist for advice.

 

When should this product not be used?

Do not give Gaviscon sachets to children under the age of 12 unless you are advised to do so by your doctor or pharmacist. Do not take this product if you are allergic to calcium carbonate, sodium bicarbonate, or any of the other listed ingredients. Speak to your doctor or pharmacist before taking this product if you:

  • Are on a sodium or calcium restricted diet
  • Have suffered from significant heart or kidney disease
  • Have reduced amounts of gastric acid in your stomach

 

Do Gaviscon Double Action sachets have any side effects?

Like all medications, Gaviscon Double Action sachets can have side effects, although not everyone will experience them. If you experience any of the following side effects, you may be experiencing a severe allergic reaction and should seek immediate medical help:

  • Skin rash
  • Itching
  • Difficulty breathing
  • Dizziness
  • Swelling of the face, lips, tongue, or throat

Other side effects you may experience include:

  • Constipation
  • Irritability
  • Muscle twitching or cramps
  • Indigestion which comes back when you stop taking the sachets
  • High levels of calcium in the blood

If you experience these or any other side effects while taking this product, stop use and speak to your doctor or pharmacist. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not freeze or refrigerate the sachets. Do not take this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Calcium Carbonate
  • Sodium Alginate
  • Sodium Bicarbonate

Ingredients

  • Each 10ml contains 500 mg sodium alginate, 213 mg sodium bicarbonate and 325 mg calcium carbonate.

    The other ingredients are carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide, and water.

    This product does not contain sugar or gluten

Brand Information
Brand Name
Product Data
Days Supply
2
Quantity
12 Sachets

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95
Royal Mail Tracked 24011£4.95
Next Day Guaranteed (1 Working Day)n/an/an/a£6.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Gaviscon Double Action Liquid Peppermint - 12 Sachets Reviews

erica thompson,
By
Great for on the go very convenient to take anywhere
Anne Rinder,
By
Find Gaviscon very effective for heartburns and reflux. Now it seems very difficult to find boxes of 24 which is a pity.
Mr Ali Isa Alfaraj,
By
Nice and handy for traveling. Quick delivery
Geoffrey Platts,
By
a very useful way to take this product especially if you are travelling and dont wish to carry a bottle version of the same product
Mrs Christine Stenning,
By
Easy to use and neat little sachets. Can take anywhere with you if needed.

Advice & Guides

Acid Reflux - Causes, Symptoms and Treatment
fliparrow

Acid Reflux - Causes, Symptoms and Treatment

  Heartburn and acid reflux is when you have a burning feeling in the chest caused by stomach acid travelling up to the throat. Many people experience acid reflux from time to time, especially after eating certain foods. However, when your acid reflux is a long-term problem, it’s known as...

Read More